# SDR USAA2011070600019

- Difficulty date: June 29, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431279
- Part serial: 5747
- Condition: Worn
- Location: Left
- Part time: 32,013 hours, 19,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 - LOOSE BUSHINGS INBOARD END ON CARRIAGE ATTACH POINT TRAILING EDGE OF LEFT OUTBOARD FOREFLAP.  REPLACED LEFT OUTBOARD FOREFLAP IAW JOB CARD 03C30727030.
